zbMATH — the first resource for mathematics

Some majorization inequalities in Euclidean Jordan algebras. (English) Zbl 1352.17032
Summary: In this paper, we prove various eigenvalue and trace inequalities of objects in the setting of simple Euclidean Jordan algebras via majorization techniques.

17C20 Simple, semisimple Jordan algebras
17C55 Finite-dimensional structures of Jordan algebras
15B33 Matrices over special rings (quaternions, finite fields, etc.)
Full Text: DOI
[1] Baes, M., Spectral functions and smoothing techniques on Jordan algebras, (2006), University Catholique De Louvain, PhD Thesis
[2] Bhatia, R., Matrix analysis, Springer Graduate Texts in Mathematics, (1997), Springer-Verlag New York
[3] Faraut, J.; Koranyi, A., Analysis on symmetric cones, (1994), Oxford University Press Oxford · Zbl 0841.43002
[4] Gowda, M. S.; Tao, J.; Moldovan, M., Some inertia theorems in Euclidean Jordan algebras, Linear Algebra Appl., 430, 1992-2011, (2009) · Zbl 1168.15003
[5] Gowda, M. S.; Tao, J., The Cauchy interlacing theorem in simple Euclidean Jordan algebras and some consequences, Linear Multilinear Algebra, 59, 65-86, (2011) · Zbl 1259.17024
[6] Gowda, M. S.; Tao, J., Some inequalities involving determinants, eigenvalues, and Schur complements in Euclidean Jordan algebras, Positivity, 15, 381-399, (2011) · Zbl 1236.15047
[7] Horn, A., Eigenvalues of sums of Hermitian matrices, Pacific J. Math., 12, 225-241, (1962) · Zbl 0112.01501
[8] Lin, Minghua, Angles, majorization, Wielandt inequality and applications, (2013), University of Waterloo, PhD Thesis
[9] Magnus, Jan R., A representation theorem for \((\mathit{tr} A^p)^{1 / p}\), Linear Algebra Appl., 95, 127-134, (1987) · Zbl 0632.15011
[10] Marshall, A. W.; Olkin, I.; Arnold, B. C., Inequalities: theory of majorization and its application, (1979), Academic New York
[11] Merikoski, J. K.; Kumar, R., Inequalities for spreads of matrix sums and products, Appl. Math. E-Notes, 4, 150-159, (2004) · Zbl 1083.15027
[12] Moldovan, M. M.; Gowda, M. S., Strict diagonal dominance and a gersgorin type theorem in Euclidean Jordan algebras, Linear Algebra Appl., 431, 148-161, (2009) · Zbl 1168.15016
[13] Moldovan, M. M., A gersgorin type theorem, special inequalities, and simultaneous stability in Euclidean Jordan algebras, (2009), University of Maryland Baltimore County, PhD Thesis
[14] Oymay, S.; Mohan, K.; Fazel, M.; Hassibi, B., A simplified approach to recovery conditions for low rank matrices, (Proc. Intl. Symp. Info. Theory ISIT, (Aug 2011)), submitted for publication
[15] Tian, Y., Matrix representations of octonions and their applications, Adv. Appl. Clifford Algebr., 10, 61-90, (2000) · Zbl 0974.15012
[16] Thompson, R. C., Convex and concave functions of singular values of matrix sums, Pacific J. Math., 66, 285-290, (1976) · Zbl 0361.15014
[17] Thompson, R. C., The case of equality in the matrix-valued triangle inequality, Pacific J. Math., 82, 279-280, (1979) · Zbl 0412.15013
[18] Thompson, R. C., Matrix-valued triangle inequality: quaternion version, Linear Multilinear Algebra, 25, 85-91, (1989) · Zbl 0678.15017
[19] Turkmen, R.; Paksoy, V. E.; Zhang, F., Some inequalities of majorization type, Linear Algebra Appl., 437, 1305-1316, (2012) · Zbl 1255.15027
[20] Wang, B.; Zhang, F., Some inequalities for the eigenvalues of product of semidefinite matrices, Linear Algebra Appl., 160, 113-118, (1992) · Zbl 0744.15018
[21] Zhang, F., Quaternions and matrices of quaternions, Linear Algebra Appl., 251, 21-57, (1997) · Zbl 0873.15008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.